# SDR FDEA201003180907

- Difficulty date: March 18, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 44,408 hours, 28,804 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 651960110
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - RBL 45 SEAT TRACK  AT STA 1130, LOWER SURFACE.  REMOVED SEAT TRACK IAW SRM 53-10-5, FIG 1.  FABRICATED NEW SEAT TRACK SECTIONS FROM BAC 15207927178T6511 IAW SRM 53-10-5, FIG 1 SECTION (1) 99" SECTION AND (2) 74.7500". FABRICATED ANGLE SPLICES 4 EA FROM BAC 1503-1001227178T6511 DIM: 13.1250" X 2 AND 14.1250" X 2. SPLICES DIM: 13" X 2 AND FABRICATED STRAP FROM 7075T6 .250 DIM: 7.1250" EACH ALL IAW SRM 53-10-5 FIG 1.  TREATED AND PRIMED NEW PARTS IAW SRM 51-10-2.  INSTALLED NEW PARTS IAW SRM 51-30-2.
